Discussions By Condition: I cannot get a diagnosis.

Lower left abdo pain after excercise, followed by Vaginal bleeding

Posted In: I cannot get a diagnosis. 0 Replies
  • Posted By:
  • February 1, 2007
  • 11:10 AM

I wonder if anyone can help with this. I have been experiencing lower abdominal pain on my left side for the last 5 years or more (on and off). It feels very sharp and sometimes dull. This pain is normally followed by vaginal bleeding. The funny thing is, it happens after I've been to the gym or done some abdominal excercises. Initially it feels like a muscle pull but then I start to bleed a few hours or a couple of days later. Been to the Drs but they can't find anything. In fact, I was told that my symptoms were never heard of. I'm so frustrated and begining to get scared. This has been going on for five years and no answer. I just want to get on with my life. The funny thing is, I stopped doing exercise for quite a long time (1year +) and had no problems. I recently joined a gym and since then have had this weird bleeding every month. Sometimes it is heavy like a period, sometimes it's light. I've been told that maybe I have a vaginal injury but tests have shown that I'm as healthy as they come! And my doctor does not understand why exercise or exersion of any kind should cuase vaginal bleeding. It's so annoying and I feel imprisoned by this. My periods are on the heavy side and I experience a lot of pain (always have). Please help. anyone!

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?